Homology, Homotopy and Applications

Volume 13 (2011)

Number 2

A generalization of the Wang sequence

Pages: 37 – 42

DOI: https://dx.doi.org/10.4310/HHA.2011.v13.n2.a3


Haibao Duan (Hua Loo-Keng Key Laboratory of Mathematics, Institute of Mathematics, Chinese Academy of Sciences, Beijing, China)


The classical Wang sequence (for cohomology of fiber bundles over a sphere) is extended to a more generalized setting, given by gluing together two disc bundles over manifolds along their boundaries.


Wang sequence; Gysin sequence; Thom isomorphism

2010 Mathematics Subject Classification

55N10, 57N65

Published 25 January 2012